View Single Post
Old 10-31-2010, 07:19 AM  
mrsD
Wisest Elder Ever
 
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,515
Lightbulb

Craig, if you are taking an antidepressant in the SSRI family, or SNRI like Cymbalta, this can cause movements like that. They start with the neck, mouth, jaw, and may include the arms.

It has to do with elevated serotonin levels, which cause or depress dopamine in the brain. These movements may occur after a person has been on the drug a long time, more than 6mos. I'd look at any and all medications you are taking now. Some drugs deplete nutrients, like magnesium, or B12 or Vit D and calcium. If you like you can PM me with what you are taking now, and I'll look that up for you privately.
__________________
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

************************************

.
Weezie looking at petunias 8.25.2017


****************************
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
mrsD is offline   Reply With Quote
"Thanks for this!" says:
NeuroNixed Craig (10-31-2010)